American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32E30) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] John Erik Fornæss and Erlend Fornæss Wold. Non-autonomous basins with uniform bounds are elliptic. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Octavian Mitrea and Rasul Shafikov. Open Whitney umbrellas are locally polynomially convex. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Swarup N. Ghosh. Isolated point theorems for uniform algebras on two- and three-manifolds. Proc. Amer. Math. Soc. 144 (2016) 3921-3933.
Abstract, references, and article information   
View Article: PDF

[4] Erlend Fornæss Wold. A Fatou-Bieberbach domain intersecting the plane in the unit disk. Proc. Amer. Math. Soc. 140 (2012) 4205-4208.
Abstract, references, and article information   
View Article: PDF

[5] Franc Forstnerič. Holomorphic families of long $\mathbb{C}^2$'s. Proc. Amer. Math. Soc. 140 (2012) 2383-2389.
Abstract, references, and article information   
View Article: PDF

[6] Dejan Kolaric. Approximation of holomorphic maps with a lower bound on the rank. Proc. Amer. Math. Soc. 136 (2008) 1273-1284. MR 2367101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Edgar Lee Stout. Holomorphic approximation on compact, holomorphically convex, real-analytic varieties. Proc. Amer. Math. Soc. 134 (2006) 2303-2308. MR 2213703.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] John T. Anderson, Alexander J. Izzo and John Wermer. Polynomial approximation on real-analytic varieties in $\mathbf{C}^n$. Proc. Amer. Math. Soc. 132 (2004) 1495-1500. MR 2053357.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] John T. Anderson, Alexander J. Izzo and John Wermer. Polynomial approximation on three-dimensional real-analytic submanifolds of $\mathbf{C}^n$. Proc. Amer. Math. Soc. 129 (2001) 2395-2402. MR 1823924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Joseph A. Wolf. Real groups transitive on complex flag manifolds. Proc. Amer. Math. Soc. 129 (2001) 2483-2487. MR 1823935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Marshall A. Whittlesey. Approximation of singularity sets with analytic graphs over the ball in $\mathbf{C}^2$. Proc. Amer. Math. Soc. 125 (1997) 3259-3265. MR 1415342.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Zbigniew Slodkowski. Approximation of analytic multifunctions . Proc. Amer. Math. Soc. 105 (1989) 387-396. MR 977924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] S. H. Tung. Bernstein's theorem for the polydisc . Proc. Amer. Math. Soc. 85 (1982) 73-76. MR 647901.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] H. Alexander. Extremal holomorphic imbeddings between the ball and polydisc . Proc. Amer. Math. Soc. 68 (1978) 200-202. MR 0473239.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia